# SDR 95ZZZM711

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47154
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox
- Part number: 71700
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK DISCOVERED ON THE LEFT ENGINE (S/N 657238) AFTER LANDING IN YIP.  FURTHER INVESTIGATION REVEALED FOUR BROKEN STUBS IN THE MAIN ENGINE GEARBOX HOUSING.  THE GEAR BOX WAS REMOVED AND REPLACED.  (M)
